# SDR SWAA2020052643451

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB ASSY 4 (STAB STA 120.30) STIFFENER 3 IS CRACKED NEAR LOWER SKIN.  CUTOUT DAMAGE AREA AT RIGHT HORIZONTAL STAB RIB 4 STA 120.30 STIFFNER 3 NEAR LOWER SKIN IAW SRM 55-10-09-2R-5 REPAIR 5. FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 55-10-09-2R-5 REPAIR 5 PARA 4.
